# SDR ZW0A0106102

- Difficulty date: July 26, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 16,135 hours, 5,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT EGRESS LIGHT STRIP NEXT TO LAV C WERE INOP DUE TO WEAR.  INSTALLED NEW CABLE.
